# SDR UIEA2020070761488

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,017 hours, 21,481 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK, TWO STARTS UNSUCCESSFUL WITH APU FAULT.  OPS CHECKED GOOD ON GROUND IAW AMM 49-11-00. NO FAULTS NOTED.
